# SDR IXXA20161111089

- Difficulty date: August 19, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD AILERON POSITION TRANSMITTER MOUNTING BRACKET HAS AREA OF CORROSION.  FABRICATED AND INSTALLED MOUNTING BRACKET IAW DWG 251T1011 AND ENGINEERING DOCUMENT 47224FAB01.
